# SDR SWAA982980

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 059SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 0250072
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ANNUAL SAMPLE EMERGENCY ESCAPE SLIDE OPERATIONAL CHECK PROGRAM,  SLIDE, S/N 2825, FAILED DEPLOYMENT CHECK DUE TO A HOLE.  REPLACED PER BOEING M/M.
